# SDR IXXA06SMN366S

- Difficulty date: November 10, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37739061
- Condition: Cracked
- Location: Fuselage
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FITTING CRACKED  AT STATION 780.000 LBL-22. REMOVE CRACKED FITTING CLEANED TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, DC8 SRM 51-1-20D AND DC8 SRM 51-3-1.
